Savella has it helped anyone?

Discussion in 'Fibromyalgia Main Forum' started by fibrobutterfly, Oct 6, 2009.

  1. Last appt my dr wanted me to start it, I know some posts have been written here already. Most mention hot flashes, heck I have been having them terrble on my own. so I am wondering, has everyone gotten them and has this med helped anyone much, and what side effects? I am so leary of new meds. Does it help the pain or mood the most? I go at the end of the mo and haven't decided to try it or not as I get tired of being a guinea pig so to speak.
  2. FibroFay

    FibroFay New Member

    and have been on it all summer. I'm taking 50mg. twice a day.

    It made a huge difference in my pain level and gave me more energy early on. It has stopped working. And I am drenched in sweat every day. It's a full-time job to keep showering the sweat off!

    I see my doctor the end of the month and I'm going to ask him to take me off it. I'll go back to Cymbalta.

    Good luck!
  3. sportsmom628

    sportsmom628 New Member

    I just started it 3 wks ago, it has helped with the widespread pain somewhat I am on 50mg 2 x day. The only thing is my depression is coming back, I had hot flashes already before starting which are now worse and I am so extremely tired more than usual. My doc gave me ritalin 10 mg as needed once a day for the fatigue. Because I could no longer afford provigil. The only thing is is that I love my coffee in the morning and I can't take both, I have taken half with no coffee and makes me energized bunny, but I realized I do to much over doing it that next day I pay, and also I crash hard afterwards. Sorry to get off topic. By the way I am fairly new to board hope you don't think I am intruding. My name is Gina nice to meet you.
  4. Boy I went to mdjunction s website as on another thread suggested and savella sounds like a horror story. I just dont know if its worth trying, nausea, dizzy, hot flashes etc.
  5. fifthofanickel

    fifthofanickel New Member

    when I tried the savella (went from 12.5mg to 50mg) it was awful..Constant sweating, nausea, headache & stopped taking it when the sides of my hands/forearms went numb & tingling...I was afraid of a heart attack or stroke.

    I would advise starting w/the low dose first, & if you get the side effects, it probably is a forewarning of more to come w/the higher dose. It did help w/the bending over, general loosening of my muscles. Isn't it something it helps, but one can't tolerate the side effects? Not fair... :eek:)

    Wish you the best;